MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBMJ)463; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH PACK (CPBMJ)463; GENERAL SURGERY TRAY (KIT)
Model Number SAN22CPBM3
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue non-xray towels (b)(4), lot # 11sa04-sh was manufactured january 2019.Based on the investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.(b)(4).No sample was provided for evaluation at this time.The operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported linting of the blue non-xray towels (b)(4) from the catheterization kit san22cpbm3.No detailed complaint information, patient demographics operating room clinical data was provided after multiple attempts to retrieve from customer.There was no patient injury reported.An mdr is being filed based on potential risk.

Brand Name
CATH PACK (CPBMJ)463
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8687069
Report Number1423537-2019-00323
Device Sequence Number1888878
Product Code LRO
UDI-Device Identifier10888439444476
UDI-Public10888439444476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22CPBM3
Device Catalogue NumberSAN22CPBM3
Device Lot Number204970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;